# SDR CA111021009

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Pitts S-2B
- Aircraft time: 764 hours
- Engine: Lyc AEIO540D4A5
- Propeller: Muhbr MTV9*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: TW61A
- Condition: Cracked
- Location: Tail Wheel
- Component: Tail Wheel Assy
- Component part number: TW101SFSA
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE TAIL WHEEL FORK DEPARTED THE ACFT AS IT CRACKED THE CAST ALUMINUM FORK THAT THE TAIL WHEEL AXLE GOES THROUGH.  THE ACFT LANDED WITH NO FURTHER DAMAGE BEYOND THE TAIL WHEEL ASSY.
